# SDR AALA200802245

- Difficulty date: August 30, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 49,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA EMERGENCY LIGHTS AT CAT WALK INOPERATIVE.  RESEATED BATTERY PACK FOR EMERGENCY LIGHTS AT CAT WALK.  SYSTEM GROUND CHECKED NORMAL OPS.
